# SDR 2007UALA01454

- Difficulty date: May 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2R FRAME IS DAMAGED.   [SUP 06-06-07]  HFEC INSP FOUND CRACK AT FWD FRAME UPPER HINGE CUT OUT.  INSTALLED A DOUBLER REPAIR PER UA APPROVED SPECIFICATION.
